Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 202, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 2, 2011, 10:54 PM CDT for Coles County, Illinois. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2011, 10:54 PM CDT (03:54 UTC)
- Expired
- Jul 2, 2011, 11:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Coles County, IL
The radar
The Lincoln radar (KILX), 130 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 11:04 PM CDT | TSTM WND DMG | Charleston, IL | TREE LIMBS DOWN AROUND CHARLESTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5007 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 030354
SVRILX
ILC029-030430-
/O.NEW.KILX.SV.W.0202.110703T0354Z-110703T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1054 PM CDT SAT JUL 2 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL COLES COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1130 PM CDT.
* AT 1045 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR CHARLESTON...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHARLESTON...ASHMORE...FOX RIDGE STATE PARK AND HUTTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3938 8801 3938 8809 3937 8821 3947 8837
3962 8824 3953 8801 3948 8801
TIME...MOT...LOC 0354Z 303DEG 20KT 3949 8820
WIND...HAIL <50MPH 1.00IN
$$
HJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 9:03 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 2, 9:03 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 903 PM CDT SAT JUL 2 2011 .DISCUSSION... ISSUED 903 PM CDT SAT JUL 2 2011 A COLD FRONT CONTINUES TO MAKE PROGRESS THROUGH CENTRAL ILLINOIS THIS EVENING. THE PASSAGE OF THIS FRONT AND THE LOSS OF DIURNAL HEATING SHOULD ALLOW WHAT LITTLE CONVECTION THERE IS TO BE ON A DOWNWARD SLIDE. MADE SOME DOWNWARD ADJUSTMENTS TO POPS TONIGHT A FEW HOURS AGO...AND MAY BE ABLE TO LOWER THEM FURTHER AS CONVECTIVE COVERAGE WANES. OTHERWISE...ONLY A FEW MINOR TWEAKS ARE NEEDED TO THE FORECAST. BAK && .AVIATION... ISSUED 642 PM CDT SAT JUL 2 2011 COLD FRONT CURRENTLY PASSING THROUGH CENTRAL ILLINOIS. ISOLATED SHOWERS/STORMS POSSIBLE AHEAD OF THE FRONT...PRIMARILY A RISK AT KDEC/KCMI FOR THE NEXT HOUR OR TWO. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT...PROVIDING QUIET WEATHER FOR THE DURATION OF THE 00Z TAF VALID TIME. VARIABLE WINDS WILL TREND NORTH TO NORTHEAST AS THE HIGH BUILDS IN. BAK && .PREV DISCUSSION... ISSUED 300 PM CDT SAT JUL 2 2011 HEAT ADVISORY WILL REMAIN IN EFFECT UNTIL 800 PM THIS EVENING WITH HEAT INDEX VALUES RANGING FROM 104 TO 108 DEGREES. WEAK COLD FRONT JUST NORTHWEST OF BLOOMINGTON AND SPRINGFIELD WILL BE THE FOCUS FOR THUNDERSTORMS LATE THIS AFTN AND EVENING. SLIGHTLY COOLER AND LESS HUMID AIR WILL SLOWLY FILTER IN LATER TONIGHT AND SUNDAY...BUT AS IS TYPICAL IN JULY...THE SOUTHWARD PUSH WILL BE MINIMAL WITH AREAS ALONG THE I-70 CORRIDOR NOT SEEING ANY SIGNIFICANT CHANGES IN TEMPS OR DEW POINTS FOR A WHILE. SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT FORECAST CONCERNS THIS PERIOD INCLUDE...COVERAGE OF CONVECTION TONIGHT AND LOCATION OF BOUNDARY TO OUR SOUTH MONDAY AND ATTENDANT STORM CHANCES ALONG IT...ESPECIALLY LATE MONDAY INTO EARLY TUESDAY. COLD FRONT SHOULD EDGE SLOWLY SOUTHEAST ACRS THE FORECAST AREA THIS EVENING ACCOMPANIED BY SCATTERED THUNDERSTORMS. ML CAPES IN THE 3000-4000 J/KG AND WEAK WIND FIELDS ALOFT SHOULD ALLOW FOR MULTICELL CLUSTERS WITH A FEW OF THE STORMS CAPABLE OF PRODUCING DAMAGING DOWNBURST WINDS AND LARGE HAIL EARLY THIS EVENING. WITH THE LOSS OF DAYTIME HEATING...EXPECT A DECREASE IN COVERAGE AND INTENSITY AFTER 03Z WITH THE FOCUS SHIFTING OUT TO OUR WEST AND SOUTHWEST WHERE THE BOUNDARY WILL BECOME STATIONARY AND BE AFFECTED BY INCREASING 850 MB THETA-E ADVECTION AND MOISTURE CONVERGENCE ALONG WITH THE LOW LEVEL JET. BASED ON THE NAM-WRF'S POSITION OF THE FRONT ON SUNDAY...IT APPEARS THE THREAT FOR CONVECTION WILL BE CONFINED TO OUR SOUTHERN COUNTIES. MODELS SUGGEST ANOTHER MCS WILL DEVELOP ACRS THE CENTRAL PLAINS LATE MONDAY AND THEN TRACK ESE ACRS MO AND SRN IL WITH THE NAM-WRF'S POSITION FAVORED INDICATING OUR SOUTHWEST THRU SOUTHERN COUNTIES WILL CONTINUE TO HAVE THE PRECIP CHANCES DURING THIS PERIOD. WEAK SHORTWAVE AND ANY MCS ACTIVITY SHOULD SHIFT OFF TO THE SOUTHEAST BY MONDAY AFTERNOON ALLOWING WEAK HIGH PRESSURE TO SETTLE SOUTHEAST INTO OUR AREA. ONCE THE HIGH SHIFTS OFF TO OUR EAST EARLY ON TUESDAY...OUR ATTENTION WILL TURN TO THE NORTHWEST WHERE ANOTHER WEAK SHORTWAVE WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO THE NORTHERN AND CENTRAL PLAINS WITH THE ACTIVITY SHIFTING ESE. AT THIS TIME...IT APPEARS CONVECTION WILL HOLD OFF WITH THIS SHORTWAVE UNTIL LATER TUESDAY NIGHT OR WEDNESDAY AS ANOTHER WEAK FRONT APPROACHES THE AREA. WILL CARRY THE HIGHER PROBABILITIES ACROSS THE NORTH TUESDAY NIGHT AND CONTINUE WITH THAT TREND INTO MID-WEEK. LONG TERM...WEDNESDAY THROUGH SATURDAY WEAK SHORTWAVE TROF WILL BE PUSHING ACRS THE UPPER LAKES REGION BRINGING SHOWERS AND THUNDERSTORMS ALONG A RATHER WEAK COLD FRONT WHICH WILL BE MOVING ACRS OUR AREA ON WEDNESDAY. RAIN CHANCES WILL DIMINISH FROM NORTHWEST TO SOUTHEAST DURING THE AFTERNOON AND EVENING HOURS WITH HIGH PRESSURE PUSHING INTO THE GREAT LAKES FOR THU/FRI. ENSEMBLES HAVE BEEN SUGGESTING THE UPPER FLOW WILL TRANSLATE MORE INTO A WEST SOUTHWEST FLOW AS THE 500 MB RIDGE STARTS TO NOSE BACK NE INTO THE MIDWEST LATE NEXT WEEK. DRY AND SEASONABLY WARM CONDITIONS ARE EXPECTED MOST OF THIS PERIOD BEFORE TEMPS START TO EDGE BACK UP BY SATURDAY IN ADVANCE OF ANOTHER WEAK FRONTAL BOUNDARY. BASED ON THE PAST 2 RUNS OF THE ECMWF AND GEFS...OUR NEXT CHANCE FOR RAIN SHOULD HOLD OFF UNTIL VERY LATE SATURDAY OR SUNDAY. AFTER OUR SHOWER THREAT ENDS ON WEDNESDAY... WILL CONTINUE TO LEAVE THE REMAINDER OF THE EXTENDED FORECAST DRY FOR NOW. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 2, 2:44 PM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 244 PM CDT SAT JUL 2 2011 ILZ047-049-050-031100- CASS-MORGAN-SCOTT- 244 PM CDT SAT JUL 2 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SEVERE STORMS WILL BE POSSIBLE FROM MID AFTERNOON INTO THIS EVENING AS A FRONTAL BOUNDARY MOVES SLOWLY SOUTHEAST THROUGH CENTRAL ILLINOIS. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREATS. IN ADDITION...INTENSE LIGHTNING WILL BE LIKELY WHICH MAY POSE A THREAT TO OUTDOOR ACTIVITIES SOME DISTANCE AWAY FROM THE STORMS. THE CHANCE FOR SEVERE WEATHER WILL BE THROUGH 9 PM. WITH HIGH TEMPERATURES IN THE LOWER TO MIDDLE 90S...HEAT INDEX VALUES WILL LIKELY REACH AROUND 105 DEGREE RANGE THIS AFTERNOON. THE ILLINOIS RIVER WILL REMAIN IN FLOOD DOWNSTREAM FROM HAVANA FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY AS THE COLD FRONT BECOMES NEARLY STATIONARY OVER SOUTHERN ILLINOIS. ANOTHER COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS AROUND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM MID AFTERNOON THROUGH THE PRE-MIDNIGHT EVENING HOURS. ILZ036-040-041-031100- FULTON-MASON-SCHUYLER- 244 PM CDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SEVERE STORMS WILL BE POSSIBLE FROM MID AFTERNOON INTO THIS EVENING AS A FRONTAL BOUNDARY MOVES SLOWLY SOUTHEAST THROUGH CENTRAL ILLINOIS. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREATS. IN ADDITION...INTENSE LIGHTNING WILL BE LIKELY WHICH MAY POSE A THREAT TO OUTDOOR ACTIVITIES SOME DISTANCE AWAY FROM THE STORMS. THE CHANCE FOR SEVERE WEATHER WILL BE THROUGH 9 PM. WITH HIGH TEMPERATURES IN THE LOWER TO MIDDLE 90S...HEAT INDEX VALUES WILL LIKELY REACH THE 100 TO 105 DEGREE RANGE FROM MID AFTERNOON INTO EARLY EVENING. THE ILLINOIS RIVER WILL REMAIN IN FLOOD DOWNSTREAM FROM HAVANA FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY AS THE COLD FRONT BECOMES NEARLY STATIONARY OVER SOUTHERN ILLINOIS. ANOTHER COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS AROUND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM MID AFTERNOON THROUGH THE PRE-MIDNIGHT EVENING HOURS. ILZ027>031-037-057-031100- EDGAR-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD- 244 PM CDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SEVERE STORMS WILL BE POSSIBLE FROM MID AFTERNOON AND INTO THIS EVENING AS A FRONTAL BOUNDARY MOVES SLOWLY SOUTHEAST THROUGH CENTRAL ILLINOIS. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREATS. IN ADDITION...INTENSE LIGHTNING WILL BE LIKELY WHICH MAY POSE A THREAT TO OUTDOOR ACTIVITIES SOME DISTANCE AWAY FROM THE STORMS. THE CHANCE FOR SEVERE WEATHER WILL BE FROM 3 PM THROUGH 9 PM. WITH HIGH TEMPERATURES IN THE LOWER TO MIDDLE 90S...HEAT INDEX VALUES WILL LIKELY REACH THE 100 TO 105 DEGREE RANGE FROM MID AFTERNOON INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY AS THE COLD FRONT BECOMES NEARLY STATIONARY OVER SOUTHERN ILLINOIS. ANOTHER COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS AROUND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM MID AFTERNOON THROUGH THE PRE-MIDNIGHT EVENING HOURS. ILZ038-042>046-048-051>056-061-031100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-LOGAN-MACON-MCLEAN- MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 244 PM CDT SAT JUL 2 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SEVERE STORMS WILL BE POSSIBLE FROM MID AFTERNOON AND INTO THIS EVENING AS A FRONTAL BOUNDARY MOVES SLOWLY SOUTHEAST THROUGH CENTRAL ILLINOIS. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREATS. IN ADDITION...INTENSE LIGHTNING WILL BE LIKELY WHICH MAY POSE A THREAT TO OUTDOOR ACTIVITIES SOME DISTANCE AWAY FROM THE STORMS. THE CHANCE FOR SEVERE WEATHER WILL BE THROUGH 10 PM. WITH HIGH TEMPERATURES IN THE LOWER TO MIDDLE 90S...HEAT INDEX VALUES WILL LIKELY REACH THE 105 TO 110 DEGREE RANGE FROM MID AFTERNOON INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY AS THE COLD FRONT BECOMES NEARLY STATIONARY OVER SOUTHERN ILLINOIS. ANOTHER COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS AROUND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM MID AFTERNOON THROUGH THE PRE-MIDNIGHT EVENING HOURS. ILZ062-063-066>068-071>073-031100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 244 PM CDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT WITH HIGH TEMPERATURES 90 TO 95 DEGREES...HEAT INDEX VALUES WILL LIKELY REACH THE 98 TO 104 DEGREE RANGE THIS AFTERNOON. ISOLATED TO SCATTERED SEVERE STORMS WILL BE POSSIBLE THIS EVENING AS A FRONTAL BOUNDARY MOVES SLOWLY SOUTHEAST TOWARD SOUTHEAST ILLINOIS. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREATS. IN ADDITION...INTENSE LIGHTNING WILL BE LIKELY WHICH MAY POSE A THREAT TO OUTDOOR ACTIVITIES SOME DISTANCE AWAY FROM THE STORMS. THE CHANCE FOR SEVERE WEATHER WILL BE FROM 6 PM THROUGH 10 PM. THE LITTLE WABASH RIVER NEAR CLAY CITY IS EXPECTED TO FALL BELOW FLOOD EARLY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY AS THE COLD FRONT BECOMES NEARLY STATIONARY OVER SOUTHERN ILLINOIS. ANOTHER COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS AROUND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. KH
In the hours before
Special weather statement, Jul 2, 6:53 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 653 PM CDT SAT JUL 2 2011 ILZ046-030045- VERMILION- 653 PM CDT SAT JUL 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VERMILION COUNTY UNTIL 745 PM CDT... AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF ROSSVILLE...OR 11 MILES NORTH OF DANVILLE...MOVING EAST AT 15 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN VERMILION COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4039 8753 4017 8753 4020 8775 4036 8775 TIME...MOT...LOC 2353Z 268DEG 15KT 4030 8763 GEELHART
Special weather statement, Jul 2, 7:15 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 715 PM CDT SAT JUL 2 2011 ILZ046-030045- VERMILION- 715 PM CDT SAT JUL 2 2011 ...SIGNIFICANT WEATHER ADVISORY CONTINUES FOR CENTRAL VERMILION COUNTY UNTIL 745 PM CDT... AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF ROSSVILLE...OR 11 MILES NORTH OF DANVILLE...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. OTHER STRONG THUNDERSTORMS WERE DEVELOPING FURTHER SOUTHWEST...FROM AROUND COLLISON SOUTHWEST TO OGDEN. THESE WERE ALSO MOVING EAST AT 15 MPH. PEOPLE IN VERMILION COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4037 8753 4015 8754 4012 8793 4025 8793 TIME...MOT...LOC 0014Z 274DEG 11KT 4030 8755 GEELHART
Local storm report, Jul 2, 8:17 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
817 PM CDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL OAKWOOD 40.11N 87.78W
07/02/2011 M0.88 INCH VERMILION IL EMERGENCY MNGR
0810 PM TSTM WND DMG OAKWOOD 40.11N 87.78W
07/02/2011 VERMILION IL EMERGENCY MNGR
VAN BLOWN OFF I 74 AT MILE MARKER 206.
&&
JRPLocal storm report, Jul 2, 10:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1053 PM CDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG GEORGETOWN 39.98N 87.64W
07/02/2011 VERMILION IL EMERGENCY MNGR
NUMEROUS TREES BLOWN DOWN.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:15 PM CDT | Special Weather Statement | ILX | Vermilion | 30 min |
| Jul 2, 7:34 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 56 min |
| Jul 2, 8:56 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 34 min |
| Jul 2, 11:15 PM CDT | Flash Flood Warning | ILX | Edgar | 5 hr |
| Jul 3, 12:05 AM CDT | Flash Flood Warning | ILX | Coles, Cumberland, Shelby | 5 hr |
| Jul 3, 6:46 PM CDT | Areal Flood Advisory | ILX | Clark | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.